# SDR AALA20170530003

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 17,421 hours, 2,003 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216931
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI, BRAKE TEMP EICAS MESSAGE SHOWN.  NR 9 BRAKE AMBER 6.8 MAX TEMP ONCE PARKED AT THE GATE.   AS A RESULT OF THE BRAKE OVERHEAT CONDITION, THE FUSE PLUGS WERE BLOWN ON TIRES 9 & 10. REMOVED AND REPLACED THE NR 9 MLG BRAKE IAW AMM 32-45-07, LEAK CHECKED GOOD.  REMOVED AND REPLACED THE 9 & 10 MLG TIRES IAW AMM 32-45-01.   AIRCRAFT WAS GROUNDED.
